# SDR AALA20151019017

- Difficulty date: October 19, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 49,431 hours, 20,039 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Faulty
- Location: Le Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

FLAPS REMAINED AT 5 WHEN HANDLE POSITIONED TO 10.  THE FLIGHT ABORTED APPROACH.  AN EMER WAS DECLARED & THE FLIGHT DIVERTED.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  ACFT TAKEN OUT OF SERVICE.  R & R NR 1 LE SLAT PROXIMITY OTBD SENSOR S994 IAW AMM 27-88-11.  OPERATIONALLY CHECKED GOOD.
